Additive Functions of a Point Set
Carmichael, R. D.
Bull. Amer. Math. Soc., Tome 25 (1918) no. 3, p. 348-355 / Harvested from Project Euclid
Publié le : 1918-04-15
Classification: 
@article{1183424506,
     author = {Carmichael, R. D.},
     title = {Additive Functions of a Point Set},
     journal = {Bull. Amer. Math. Soc.},
     volume = {25},
     number = {3},
     year = {1918},
     pages = { 348-355},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183424506}
}
Carmichael, R. D. Additive Functions of a Point Set. Bull. Amer. Math. Soc., Tome 25 (1918) no. 3, pp.  348-355. http://gdmltest.u-ga.fr/item/1183424506/